×

zbMATH — the first resource for mathematics

On partially directed geodetic graphs. (English) Zbl 0492.05045

MSC:
05C38 Paths and cycles
05C99 Graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J.: Partially directed Moore gtaphs. Math. Slovaca, 29, 1979, 181-196.
[2] BOSÁK J.: Geodetic graphs. Combinatorics (Proc. Colloq. Keszthely 1976), North Holland, Amsterdam 1978, 151-172.
[3] BOSÁK J.: Graphs with unique walks, trails or paths of given lengths. Theory and Applications of Graphs (Proc. Conf. Kalamazoo 1976), Springer-Verlag, Berlin 1978, 75-85.
[4] BOSÁK J.: On the k-index of graphs. Discrete Math., 1, 1971, 133-146. · Zbl 0219.05079
[5] BOSÁK J., KOTZIG A., ZNÁM Š.: Strongly geodetic graphs. J. Combinat. Theory, 5, 1968. 170-176. · Zbl 0165.26602
[6] PLESNIK J.: Two construction of geodetic graphs. Math. Slovaca, 27, 1977, 65-71. · Zbl 0347.05113
[7] STEMPLE. J. G., WATKINS M. E.: On planar geodetic graphs. J. Combinat. Theory, 4, 1968, 101-117. · Zbl 0153.54004
[8] STEMPLE J. G.: Geodetic graphs homeomorphic to a complete graph. Notices Amer. Math. Soc. 24, 1977, No. 5, A 417. · Zbl 0481.05057
[9] ZELINKA B.: Geodetic graphs which are homeomorphic to complete graphs. Math. Slovaca, 27, 129-132. · Zbl 0362.05070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.